MAUDE Adverse Event Report: SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TT0.25F6-450
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Scar Tissue (2060)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been requested.The investigation is underway.
 
Event or Problem Description
A user facility reported that a burn to the patient's left eyelid occurred during a thermage flx treatment.Review of a patient image by the solta medical reviewer photograph notes that there is demonstrated erythema, and a wound located beneath one eye.As of nearly one month post treatment, the patient is still under treatment at a burn hospital, with not much improvement noted.As the burn occurred in the delicate periocular area, a permanent scar is expected.No other treatments (besides the one reported) were being performed in same area where symptoms were reported.The patient was not administered any pain medication or placed under anesthesia.An eye shield was used, and the type of eye shield lubrication is unknown.The incident occurred after 100 reps on the left periorbital area, to which a burning sound "bzzz" was heard.The highest energy level used was 2.0.Temporary error messages were reported, but the user is not sure about the exact error type.A stamping method was used.30 ml of unscented solta coupling fluid was utilized.The treatment tip surface was inspected prior to use and there was nothing to note.The treatment tip surface was reinspected during the treatment every 100 reps.This is the first time the treatment tip had been used.
 
Additional Manufacturer Narrative
The treatment tip associated with this event was not returned for evaluation.Datacard logs were returned for evaluation.The datacard log showed the following errors occurred during treatment: temperature tip force high, temperature tip force low, tip temperature too high, and general tuning failure.When the system detects a condition that interrupts treatment, a system error code is displayed.These system error codes provide an error code number and instructions for how to respond to the error.In the event of a system error, customers need to intervene to proceed.Based on the evaluation of the data, the system and handpiece perform as expected.According to thermage flx user manual, blisters are a known possible side effects during a thermage flx treatment.The procedure produces heating in the upper layers of the skin and may cause burns and subsequent blister and scab formation.There is a small chance of scar formation.Application of topical steroidal or antibiotic preparations may be of benefit.In the rare instance of a burn that results in a scar, the scar will probably be very small and respond readily to removal with a laser device.A review of the manufacturing records showed all requirements were met.No nonconformities or anomalies were found related to this event when reviewing the device history record.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, no causal factors can be determined, and no conclusions can be drawn.At this time, no capa is necessary.

Brand Name
THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key22923607
Report Number3011423170-2025-00297
Device Sequence Number9079449
Product Code GEI
UDI-Device Identifier00816995021353
UDI-Public00816995021353
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K170758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTT0.25F6-450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown